# SDR 9JLA201112073392

- Difficulty date: December 2, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N909LA
- Make and model: Cessna 560XL
- Aircraft serial: 5605021
- Aircraft time: 5,526 hours, 4,455 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Display
- Part number: 260003007
- Part serial: M002868
- Condition: Defective
- Location: Stby Attitude
- Part time: 1,279 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT DURING ACFT POWER UP THE STANDBY ATTITUDE INDICATOR DISPLAY WOULD INTERMITTENTLY LOCK UP.  THE DEFECTIVE UNIT WAS REMOVED.  AN OVERHAULED UNIT WAS INSTALLED, FUNCTIONAL CHECKS SATISFACTORY.
